# SDR K11A2011090791501

- Difficulty date: May 11, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,468 hours, 74,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L/W LOWER WING MOST I/B ACCESS PANEL PATCH LEAKING.
